# SDR CALA2022011000071

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737-800
- Aircraft serial: 33455
- Aircraft time: 51,176 hours, 18,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 156356
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH SEATS 7-21 EPL EXTINGUISHES PRIOR TO 15 MINUTE MINIMUM REQUIR ED FOR CAPACITY CHECK (REF. AAR NR 99916669). REMOVED & REPLACED POWER SUPPLY BATTERY PACK M1676 IAW 737 AMM 3 3-51-06-960-805 & WDM 33-51-21; OPS CR NEEDED AFTER INTERIOR LIG HT INSTALLED AND OPS TEST GOOD IAW B737 AMM 33-51-06-960-805 FOR LH SEATS 7-21 (WORK ACCOMPLISHED BY V934915 & AAR QC V936245).
